# SDR AALA202111177903

- Difficulty date: November 16, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N334SM
- Make and model: Boeing 737*
- Aircraft serial: 44478
- Aircraft time: 1,760 hours, 764 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 64356101
- Part serial: M13424
- Condition: Unserviceable
- Location: Zone 200 - Fuse
- Part time: 1,759 hours, 764 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: #3 RAFT MISSING PACKING CARD. REPLACED RAFT PER AMM 25-64-00.
